# SDR FDEA202110312693

- Difficulty date: October 31, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING- INBOARD FLAP ASSEMBLY . OUTBOARD FORWARD HINGE (WING SIDE)    PIVOT LUG HOLE CORROSION. CORROSION AT RIGHT HAND WING - INBOARD FLAP ASSEMBLY , OUTBOARD FORWARD HINGE   (WING SIDE) PIVOT LUG HOLE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-44-  07. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-44-  07 AND EA#1-5750-104703G PART 3 STEP 1.F.(1) AND (3). TITLE: WINGS-FLIGHT SURFACES-  RIGHT HAND WING-INBOARD FLAP-OUTBOARD FORWARD HINGE (WING SIDE) REPAIR-PSE57-55-  01-1 INSPECTION-ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.  (WRI:57508275 FOR DETAILS)
